On a theorem of Schauffler
Matematičeskie zametki, Tome 53 (1993) no. 2, pp. 84-93
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1993_53_2_a9,
author = {Yu. M. Movsisyan},
title = {On a~theorem of {Schauffler}},
journal = {Matemati\v{c}eskie zametki},
pages = {84--93},
year = {1993},
volume = {53},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a9/}
}
Yu. M. Movsisyan. On a theorem of Schauffler. Matematičeskie zametki, Tome 53 (1993) no. 2, pp. 84-93. http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a9/